MedElevator Войти в исследования
← Поиск публикаций
Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2007

Toxic shock-like syndrome associated with staphylococcal enterocolitis in an HIV-infected man.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kotler Donald P, Sandkovsky Uriel, Schlievert Patrick M, Sordillo Emilia Mia

Аннотация

A human immunodeficiency virus-infected individual developed severe secretory diarrhea due to infection with Staphylococcus aureus. When octreotide therapy was initiated, a toxic shock-like syndrome developed that was associated with fever, multisystem organ damage, and ultimately, desquamation of the palms and soles. The isolate was methicillin susceptible and produced enterotoxins B and C. This is, to our knowledge, the first reported case of toxic shock syndrome to develop secondary to staphylococcal enterocolitis in an adult.

Предметные рубрики MeSH